Journal of Applied Mathematics and Physics

Vol.4 No.2(2016), Paper ID 63769, 7 pages

DOI:10.4236/jamp.2016.42035

 

Riemannian Acceleration in Oblate Spheroidal Coordinate System

 

N. E. J. Omaghali, S. X. K. Howusu

 

Department of Physics, University of Jos, Jos, Nigeria
Theoretical Physics Program, National Mathematical Centre, Abuja, Nigeria

 

Copyright © 2016 N. E. J. Omaghali, S. X. K. Howusu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


Omaghali, N. and Howusu, S. (2016) Riemannian Acceleration in Oblate Spheroidal Coordinate System. Journal of Applied Mathematics and Physics, 4, 279-285. doi: 10.4236/jamp.2016.42035.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.